# SDR 2006UALA01775

- Difficulty date: September 17, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 39,997 hours, 29,386 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 277 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP SCRATCH ON SKIN ABOUT 1" LONG AT STR 3L, STA 277.  MAJOR REPAIR ACCOMPLISHED PER SRM 53-00-01 REPAIR 31.
